Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Duality theories for metabelian Lie algebras. II


Author: Michael A. Gauger
Journal: Trans. Amer. Math. Soc. 203 (1975), 67-75
MSC: Primary 17B30
MathSciNet review: 0360728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper I have replaced one of the axioms given in my Duality theory for metabelian Lie algebras (Trans. Amer. Math. Soc. 187 (1974), 89-102) concerning duality theories by a considerably more natural assumption which yields identical results--a uniqueness theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B30

Retrieve articles in all journals with MSC: 17B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0360728-9
Article copyright: © Copyright 1975 American Mathematical Society